Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence for a fourth-order boundary value problem under a two-parameter nonresonance condition


Authors: Manuel A. del Pino and Raúl F. Manásevich
Journal: Proc. Amer. Math. Soc. 112 (1991), 81-86
MSC: Primary 34B15; Secondary 35J65
DOI: https://doi.org/10.1090/S0002-9939-1991-1043407-9
MathSciNet review: 1043407
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show existence for a nonlinear fourth-order boundary value problem under a nonresonance condition involving a two-parameter linear eigenvalue problem. We also state extensions of this result to certain higher-order P.D.E. cases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 35J65

Retrieve articles in all journals with MSC: 34B15, 35J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1043407-9
Keywords: Nonresonance, two-parameter eigenvalue problem, Leray-Schauder-Theorem
Article copyright: © Copyright 1991 American Mathematical Society